Alert archive / Arkansas / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 340, NWS Memphis, TN

October 18, 2004Crittenden County, Arkansas; Shelby County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Oct 18, 2004, 11:36 AM CDT for Crittenden County, Arkansas; Shelby County, Tennessee. It was in force for 39 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2004, 11:36 AM CDT (16:36 UTC)
Expired
Oct 18, 2004, 12:15 PM CDT
In force
39 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Crittenden County, AR, Shelby County, TN

The radar

The Memphis radar (KNQA), 34 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 11:40 AM CDTHAIL 1West Memphis, ARQUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70
Oct 18, 11:40 AM CDTHAIL 1West Memphis, ARQUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70
Oct 18, 11:40 AM CDTHAIL 1West Memphis, ARQUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70
Oct 18, 11:40 AM CDTHAIL 1West Memphis, ARQUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70
Oct 18, 11:40 AM CDTHAIL 1West Memphis, ARQUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70
Oct 18, 11:40 AM CDTHAIL 1West Memphis, ARQUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70
Oct 18, 11:40 AM CDTHAIL 1West Memphis, ARQUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70
Oct 18, 11:51 AM CDTHAIL 1.5Downtown Memphis, TNPING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED.
Oct 18, 11:51 AM CDTHAIL 1.5Downtown Memphis, TNPING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED.
Oct 18, 11:51 AM CDTHAIL 1.5Downtown Memphis, TNPING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED.
Oct 18, 11:51 AM CDTHAIL 1.5Downtown Memphis, TNPING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED.
Oct 18, 11:51 AM CDTHAIL 1.5Downtown Memphis, TNPING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED.
Oct 18, 11:51 AM CDTHAIL 1.5Downtown Memphis, TNPING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED.
Oct 18, 11:51 AM CDTHAIL 1.5Downtown Memphis, TNPING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 9:45 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.6 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2004-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2004-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1504 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
482 m²/s²
Significant tornado parameter
3.3
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 181636
SVRMEM
ARC035-TNC157-181715-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 AM CDT MON OCT 18 2004

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS
  SHELBY COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 1215 PM CDT

* AT 1135 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM OVER EDMONDSON...MOVING EAST AT 25 MPH.

* CITIES IN THE PATH OF THIS STORM THROUGH 1215 PM CDT INCLUDE...
  WEST MEMPHIS...MARION...
  SOUTHWEST MEMPHIS...
  DOWNTOWN MEMPHIS...
  FRAYSER...
  SOUTHEAST MEMPHIS...

.DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL ARE LIKELY WITH
THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3521 9036 3503 9035 3502 8986 3524 8987

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 11:19 AM CDT, 17 minutes earlier.

Area forecast discussion, Oct 18, 11:19 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1119 AM CDT MON OCT 18 2004

.SHORT TERM...LATEST 88D RADAR FROM KLZK/KNQA THIS MORNING SHOWED A
DECENT LINE OF SHOWERS AND THUNDERSTORMS NEAR THE MISSISSIPPI RIVER.
THIS LINE DEVELOPED IN RESPONSE TO LEFT EXIT REGION FORCING OF A
90KT UPPER LEVEL JET. RATHER IMPRESSIVE 55KT LOW LEVEL JET SENDING
+15C 850 MB DEWPOINTS INTO THE MID SOUTH. MAIN SHORT TERM FORECAST
CONCERN THIS AFTERNOON IS SEVERE THUNDERSTORM POTENTIAL. CURRENT
VISIBLE SATELLITE SHOWS CLEARING LINE FROM ROUGHLY WALNUT RIDGE
ARKANSAS TO SOUTHWEST ARKANSAS WITH DECENT TEMPERATURE RECOVERY
BEHIND THE INITIAL LINE WITH CU FIELD ACROSS THE NORTHERN THIRD OF
ARKANSAS. SURFACE DEWPOINTS ACROSS THE MID SOUTH RANGE FROM THE
UPPER 60S TO LOWER 70S. A MODIFIED SURFACE PARCEL (82/69) THIS
AFTERNOON PRODUCES 2400 J/KG...0-3 KM STORM HELICITY VALUES AROUND
360 M2/S2...LI/S AROUND -7. ADDITIONALLY DECENT DIRECTIONAL SHEAR
AND 0-6 KM BULK SHEAR VALUES AROUND 45 KTS POINT TO MAIN TYPE OF
CONVECTION EXPECTED THIS AFTERNOON BEING SUPERCELLS.

850MB TEMPERATURES WILL INCREASE TO AROUND 16C THIS AFTERNOON...AND
TEMPERATURES ACROSS THE FORECAST AREA WILL RANGE FROM THE UPPER 70S
TO LOWER 80S WITH GUSTY WINDS FROM LOW LEVEL JET. WILL ADJUST
FORECAST AS NEEDED FOR CURRENT TRENDS.

CJC

.PREV DISCUSSION...ISSUED 244 AM CDT MON OCT 18 2004.

SURFACE WARM FRONT HAS MOVED LITTLE SINCE 00Z...NEAR A LIT-CKM-BHM
LINE AT 07Z. MOST PRECIPITATION TO THIS POINT HAS BEEN WELL NORTH OF
THE AREA IN MISSOURI. ISOLATED SHRA/TSRA HAVE DEVELOPED IN THE LAST
45 MINUTES TO THE NORTH OF INTERSTATE 40. WATCH 854 TIL 10Z FOR 6
COUNTIES IN NW SECTION OF CWA. WILL HOLD ON TO WATCH AS LONG AS
CONVECTION CONTINUES TO DEVELOP. THIS CONVECTION IS ELEVATED...SO
SURFACE BASED PARAMETERS OF LITTLE HELP IN DEFINING THREAT AREA. &&

.SHORT TERM (THROUGH WEDNESDAY)...
SOUTHWESTERN TROF REMAINS IN PLACE THROUGH WEDNESDAY. FRONTAL SYSTEM
WILL REMAIN TO THE WEST OF THE AREA FOR MUCH OF THAT TIME...
POSSIBLY MOVING INTO NORTHWEST SECTIONS TUESDAY NIGHT OR WEDNESDAY
MORNING. AS IMPULSES MOVE OUT OF THE SOUTHWESTERN TROF...PERIODS OF
THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY ONCE WE GET INTO THE
WARM SECTOR LATER TODAY.

BEST CHANCES FOR PRECIPITATION WILL BE DURING THE AFTERNOON HOURS
TODAY AND TUESDAY. BEST MID-LEVEL LAPSE RATES TO NORTH OF CWA.
POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS...MAINLY WIND AND
HAIL...BEST HELICITY WELL NORTH OF THE AREA. WILL MENTION IN HWO...
BUT LEAVE OUT OF ZONES FOR NOW. CURRENT TEMP FORECASTS IN LINE
WITH NEIGHBORS.

UPPER RIDGE BUILDS OVER THE AREA WEDNESDAY. STILL HAVE CAPES 1500-
2000...SO WILL STILL NEED SLIGHT CHANCE FOR WEDNESDAY.
&&

.LONG TERM (BEYOND WEDNESDAY)...
IF GFS SOLUTION VERIFIES...PRECIP WILL PROBABLY NEED PULLED FROM THE
FORECAST FOR ABOUT 36 HOURS AROUND WEDNESDAY NIGHT OR THURSDAY...
WITH UPPER RIDGE OVER THE AREA. STRONG PIECE OF SOUTHWEST SYSTEM
FORECAST TO KICK OUT INTO MIDWEST FRIDAY AND SATURDAY. THIS MAY
FINALLY DRAG FRONT INTO AREA. FOR NOW...NO ADJUSTMENTS TO
EXTENDED...BUT THEY MAY NEED TO BE ADJUSTED LATER.

&&

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...TORNADO WATCH FOR ARC035-077-095-107-123 UNTIL 20Z.
MS...TORNADO WATCH UNTIL 20Z FOR ALL COUNTIES.
MO...NONE.
TN...TORNADO WATCH FOR TNC047-069-071-109-157 UNTIL 20Z.
&&

WAGNER
Hazardous weather outlook, Oct 18, 10:05 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1005 AM CDT MON OCT 18 2004

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-191100-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
1005 AM CDT MON OCT 18 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS
PORTIONS OF THE MID SOUTH. THE SEVERE WEATHER AREA WILL COVER MUCH
OF THE FORECAST AREA...ALONG AND NORTH OF A LINE FROM SAVANNAH
TENNESSEE TO CLARKSDALE MISSISSIPPI.

LOW PRESSURE WILL MOVE FROM CENTRAL KANSAS INTO WESTERN MISSOURI
TODAY. THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL ARKANSAS THIS
MORNING AND WILL AFFECT THE MID SOUTH DURING THE DAYLIGHT HOURS.
UPPER LEVEL WINDS ARE SUPPORTIVE FOR THE DEVELOPMENT OF LARGE HAIL
AND DAMAGING WINDS. ISOLATED TORNADOES ARE POSSIBLE AS WELL. SEVERE
STORMS ARE POSSIBLE LATE THIS MORNING...THEN AGAIN DURING THE LATE
AFTERNOON AND EVENING HOURS...AS REDEVELOPMENT OF THUNDERSTORMS IS
POSSIBLE. SEE ONGOING WATCHES AND WARNINGS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY FOR
MUCH OF THE FORECAST AREA...WITH THE PRIMARY SEVERE WEATHER THREAT OF
LARGE HAIL.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THE END OF THE WEEK. AT
THIS TIME...THESE STORMS ARE NOT ANTICIPATED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND AGAIN TUESDAY.

In the hours before

Special weather statement, Oct 18, 9:48 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
948 AM CDT MON OCT 18 2004

ARZ036-TNZ088-181515-

CRITTENDEN AR-SHELBY TN-
948 AM CDT MON OCT 18 2004

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CRITTENDEN AND SHELBY
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF EDMONDSON AT
948 AM CDT...MOVING EAST AT 35 MPH. WIND GUSTS OVER 40 MPH ARE
POSSIBLE WITH THIS STORM.

PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING THE CITIES OF
BARTLETT...MARION...MEMPHIS AND WEST MEMPHIS...SHOULD MONITOR THIS
STORM CLOSELY.

SWC
Special weather statement, Oct 18, 10:00 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1000 AM CDT MON OCT 18 2004

ARZ018-MOZ113-115-181530-

DUNKLIN MO-GREENE AR-PEMISCOT MO-
1000 AM CDT MON OCT 18 2004

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DUNKLIN...GREENE AND
PEMISCOT COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF CARDWELL AT 1000 AM
CDT...MOVING EAST AT 55 MPH. GUSTY WINDS OVER 40 MPH AND HAIL ARE
LIKELY WITH THIS STORM.

PEOPLE IN DUNKLIN...GREENE AND PEMISCOT COUNTIES...INCLUDING THE
CITIES OF CARUTHERSVILLE...HAYTI...KENNETT...SENATH AND STEELE...
SHOULD MONITOR THIS STORM CLOSELY.

SWC
Special weather statement, Oct 18, 10:16 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 AM CDT MON OCT 18 2004

TNZ088-089-181545-

FAYETTE TN-SHELBY TN-
1016 AM CDT MON OCT 18 2004

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...FAYETTE AND SHELBY
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED NEAR BARTLETT AT 1016 AM
CDT...MOVING EAST AT 40 MPH. WIND GUSTS OVER 40 MPH ARE POSSIBLE
WITH THIS STORM.

PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING THE CITY OF
BARTLETT...SHOULD MONITOR THIS STORM CLOSELY.

SWC
Special weather statement, Oct 18, 11:06 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1106 AM CDT MON OCT 18 2004

TNZ089-181615-

FAYETTE TN-
1106 AM CDT MON OCT 18 2004

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...FAYETTE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF SOMERVILLE AT 1106
AM CDT...MOVING NORTHEAST AT 35 MPH.

THIS STORM CAN PRODUCE WIND GUSTS TO 45 MPH...SMALL HAIL...AND
DANGEROUS CLOUD TO GROUND LIGHTING.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN FAYETTE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Oct 18, 11:28 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1128 AM CDT MON OCT 18 2004

TNZ089-181700-

FAYETTE TN-
1128 AM CDT MON OCT 18 2004

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...FAYETTE COUNTY.

A STRONG THUNDERSTORM WITH BROAD ROTATION WAS LOCATED 9 MILES WEST
OF SOMERVILLE AT 1128 AM CDT...MOVING EAST AT 25 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.

PEOPLE IN FAYETTE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Oct 18, 11:32 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 AM CDT MON OCT 18 2004

ARZ036-181700-

CRITTENDEN AR-
1132 AM CDT MON OCT 18 2004

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CRITTENDEN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF MARION AT 1130
AM CDT...MOVING NORTHEAST AT 45 MPH.

THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO 45 MPH
AND DANGEROUS LIGHTNING.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN CRITTENDEN COUNTY...INCLUDING THE CITIES OF MARION AND WEST
MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 12:17 PM CDTTornado WarningMEGPhillips43 min
Oct 18, 3:47 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph43 min
Oct 18, 4:35 PM CDTSevere Thunderstorm WarningMEGRandolph40 min
Oct 18, 4:39 PM CDTTornado WarningMEGRandolph51 min
Oct 18, 4:41 PM CDTTornado WarningMEGClay, Greene49 min
Oct 18, 5:29 PM CDTTornado WarningMEGClay46 min
Oct 18, 5:37 PM CDTTornado WarningMEGGreene8 min
Oct 18, 6:00 PM CDTTornado WarningMEGCraighead, Greene45 min
Oct 18, 6:12 PM CDTTornado WarningMEGClay18 min
Oct 18, 6:33 PM CDTSevere Thunderstorm WarningMEGLawrence12 min
Oct 18, 6:44 PM CDTTornado WarningMEGGreene31 min
Oct 18, 11:56 AM CDTFlash Flood WarningMEGFayette94 min
Oct 18, 12:09 PM CDTFlash Flood WarningMEGShelby96 min
Oct 18, 12:13 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby47 min
Oct 18, 12:16 PM CDTFlash Flood WarningMEGHardeman89 min
Oct 18, 12:40 PM CDTFlash Flood WarningMEGChester95 min
Oct 18, 12:40 PM CDTTornado WarningMEGFayette35 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2004Severe Thunderstorm Warnings in Tennessee, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.